# SDR CA041201004

- Difficulty date: November 29, 2003
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Boeing 737296
- Aircraft time: 57,224 hours, 48,128 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TWO INCH CRACK WAS FOUND ON OUTER FUSELAGE BETWEEN STA 727A, 727B AT STR. 16L. FUSELAGE CRACK REPAIRED IAW SRM 53-30-3 FIG.48 SHEET 34 DETAIL XII. TIMES- 59472:22 CYCLES- 54285.
